# SDR ABXA20120128159

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 70,848 hours, 16,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

52 71 X1 01 L FWD ENTRY DOOR ARMING HANDLE REQUIRED EXTERNAL HANDLE TO BE PUSHED FLUSH TO ARM.  LUBRICATED AND OPS CHECK DOOR IAW B767 AMM 52 11 00,  OPS CHECK GOOD AT THIS TIME, AWG.
